American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[3] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[4] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information   
View Article: PDF

[5] Jing Wang and Qi Zhou. Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms. Proc. Amer. Math. Soc. 141 (2013) 625-636.
Abstract, references, and article information   
View Article: PDF

[6] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF

[7] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[8] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF

[9] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lizzie Burslem. Centralizers of area preserving diffeomorphisms on $S^2$. Proc. Amer. Math. Soc. 133 (2005) 1101-1108. MR 2117211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1